Results: 1-25 | 26-50 | 51-75 | 76-77

Table of contents of journal: *Mathematical programming

Results: 1-25/77

Authors: CONFORTI M CORNUEJOLS G
Citation: M. Conforti et G. Cornuejols, BALANCED 0,+ -1-MATRICES, BICOLORING AND TOTAL DUAL INTEGRALITY/, Mathematical programming, 71(3), 1995, pp. 249-258

Authors: FILIPOWSKI S
Citation: S. Filipowski, ON THE COMPLEXITY OF SOLVING FEASIBLE SYSTEMS OF LINEAR INEQUALITIES SPECIFIED WITH APPROXIMATE DATA, Mathematical programming, 71(3), 1995, pp. 259-288

Authors: DESCHUTTER B DEMOOR B
Citation: B. Deschutter et B. Demoor, THE EXTENDED LINEAR COMPLEMENTARITY-PROBLEM, Mathematical programming, 71(3), 1995, pp. 289-325

Authors: MAGNANTI TL PERAKIS G
Citation: Tl. Magnanti et G. Perakis, A UNIFYING GEOMETRIC SOLUTION FRAMEWORK AND COMPLEXITY ANALYSIS FOR VARIATIONAL-INEQUALITIES, Mathematical programming, 71(3), 1995, pp. 327-351

Authors: SHEPHERD FB
Citation: Fb. Shepherd, APPLYING LEHMAN THEOREMS TO PACKING PROBLEMS, Mathematical programming, 71(3), 1995, pp. 353-367

Authors: PRITCHARD G GURKAN G OZGE AY
Citation: G. Pritchard et al., A NOTE ON LOCALLY LIPSCHITZIAN FUNCTIONS, Mathematical programming, 71(3), 1995, pp. 369-370

Authors: AGHEZZAF EH MAGNANTI TL WOLSEY LA
Citation: Eh. Aghezzaf et al., OPTIMIZING CONSTRAINED SUBTREES OF TREES, Mathematical programming, 71(2), 1995, pp. 113-126

Authors: BLAIR C
Citation: C. Blair, A CLOSED-FORM REPRESENTATION OF MIXED-INTEGER PROGRAM VALUE-FUNCTIONS, Mathematical programming, 71(2), 1995, pp. 127-136

Authors: KARISCH SE RENDL F
Citation: Se. Karisch et F. Rendl, LOWER BOUNDS FOR THE QUADRATIC ASSIGNMENT PROBLEM VIA TRIANGLE DECOMPOSITIONS, Mathematical programming, 71(2), 1995, pp. 137-151

Authors: GOLDBERG AV KENNEDY R
Citation: Av. Goldberg et R. Kennedy, AN EFFICIENT COST SCALING ALGORITHM FOR THE ASSIGNMENT PROBLEM, Mathematical programming, 71(2), 1995, pp. 153-177

Authors: BURKE JV FERRIS MC
Citation: Jv. Burke et Mc. Ferris, A GAUSS-NEWTON METHOD FOR CONVEX COMPOSITE OPTIMIZATION, Mathematical programming, 71(2), 1995, pp. 179-194

Authors: SRIDHAR R
Citation: R. Sridhar, SUPERFLUOUS MATRICES IN LINEAR COMPLEMENTARITY, Mathematical programming, 71(2), 1995, pp. 195-206

Authors: BRANNLUND U
Citation: U. Brannlund, A GENERALIZED SUBGRADIENT METHOD WITH RELAXATION STEP, Mathematical programming, 71(2), 1995, pp. 207-219

Authors: ANDERSEN ED ANDERSEN KD
Citation: Ed. Andersen et Kd. Andersen, PRESOLVING IN LINEAR-PROGRAMMING, Mathematical programming, 71(2), 1995, pp. 221-245

Authors: IKEBE YT TAMURA A
Citation: Yt. Ikebe et A. Tamura, IDEAL POLYTOPES AND FACE STRUCTURES OF SOME COMBINATORIAL OPTIMIZATION PROBLEMS, Mathematical programming, 71(1), 1995, pp. 1-15

Authors: KIM SH CHANG KN LEE JY
Citation: Sh. Kim et al., A DESCENT METHOD WITH LINEAR-PROGRAMMING SUBPROBLEMS FOR NONDIFFERENTIABLE CONVEX-OPTIMIZATION, Mathematical programming, 71(1), 1995, pp. 17-28

Authors: LAURENT M POLJAK S
Citation: M. Laurent et S. Poljak, ONE-THIRD-INTEGRALITY IN THE MAX-CUT PROBLEM, Mathematical programming, 71(1), 1995, pp. 29-50

Authors: CHEN CH MANGASARIAN OL
Citation: Ch. Chen et Ol. Mangasarian, SMOOTHING METHODS FOR CONVEX INEQUALITIES AND LINEAR COMPLEMENTARITY-PROBLEMS, Mathematical programming, 71(1), 1995, pp. 51-69

Authors: BRIMBERG J
Citation: J. Brimberg, THE FERMAT-WEBER LOCATION PROBLEM REVISITED, Mathematical programming, 71(1), 1995, pp. 71-76

Authors: AUSLENDER A HADDOU M
Citation: A. Auslender et M. Haddou, AN INTERIOR-PROXIMAL METHOD FOR CONVEX LINEARLY CONSTRAINED PROBLEMS AND ITS EXTENSION TO VARIATIONAL-INEQUALITIES, Mathematical programming, 71(1), 1995, pp. 77-100

Authors: CARRIZOSA E PLASTRIA F
Citation: E. Carrizosa et F. Plastria, ON MINQUANTILE AND MAXCOVERING OPTIMIZATION, Mathematical programming, 71(1), 1995, pp. 101-112

Authors: DUSSAULT JP GNINGUE Y
Citation: Jp. Dussault et Y. Gningue, UNIFICATION OF BASIC AND COMPOSITE NONDIFFERENTIABLE OPTIMIZATION, Mathematical programming, 70(3), 1995, pp. 233-249

Authors: GILL PE MURRAY W PONCELEON DB SAUNDERS MA
Citation: Pe. Gill et al., PRIMAL-DUAL METHODS FOR LINEAR-PROGRAMMING, Mathematical programming, 70(3), 1995, pp. 251-277

Authors: RENEGAR J
Citation: J. Renegar, LINEAR-PROGRAMMING, COMPLEXITY THEORY AND ELEMENTARY FUNCTIONAL-ANALYSIS, Mathematical programming, 70(3), 1995, pp. 279-351

Authors: BONNANS JF SULEM A
Citation: Jf. Bonnans et A. Sulem, PSEUDOPOWER EXPANSION OF SOLUTIONS OF GENERALIZED EQUATIONS AND CONSTRAINED OPTIMIZATION PROBLEMS, Mathematical programming, 70(2), 1995, pp. 123-148
Risultati: 1-25 | 26-50 | 51-75 | 76-77